# SDR CKSA98307

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 95-10-16, FOUND NR 1 PYLON DIAGONAL BRACE DAMAGED BEYOND LIMITS,  .240 WIDE .405 LONG .085 DEEP, .090 AWAY .190 WIDE .400 LONG .040 DEEP.  REPLACED DIAGONAL BRACE IAW MM 54-10-03 AND SECURED HOLD OPEN STRUT.  NON-ROUTINE TASK CARD NUMBER B0083-09-N-00019.
